I just emailed Tim Patterson with this question, but knowing he is a very busy man I will also post it here for anyone in the know. My doctor just put me on 300mg Wellbutrin for a long term lack of energy and low libido (after making sure everything was OK hormonally). 3 weeks in on this stuff and it really seems to be working. This leads me to my questions-Can I safely take MAG-10, T2pro or MD-6 while on the Wellbutrin? Are there any BB supps I should avoid?
Do not take ECA or MD-6 with bupropion. -
how would wellbutrin help one’s libido?
Yeah that diagnosis seems a little funky. Sounds like it was depression that manifested itself through low libido and low energy.
Brock,is that a general recommendation for bupropion or is it for SSRIs in general? Also, I figured the MD6 was not recommended because of the 5-HTP, but why recommendation to avoid ECA? Thanks!
Brock, I was also wondering why MD6 is not to be taken while on Wellbutrin. My wife has been on Wellbutrin for 10 months and has taken MD6 for about 6-8 weeks now. If she is in any kind of danger because of adverse reactions, please let me know. Thank you
Larry, after doing a little internet research, I found that during extensive research on Wellbutrin’s side effects (after a seizure scare) they found it to have pro-sexual (sex enhancing effects). A study done by the Crenshaw Clinic found 3% of those in the placebo group reported an increase in libido while 63% of those in the Wellbutrin group reported an increase in libido. Even though I hate the idea of taking any medicatiion long term, this is helping. Also to saccomb: I reread the drug interaction warnings on the literature and found it warns against pseudoephedrine and excessive caffeine consumption as increasing the risk of seizure. I believe the new MD-6 formula contains a lot less pseudoephedrine (PPC)than the old formula (just the natural amount found in any ephedra product), but I’m not messing around with it. I was looking for a reason to quit caffeine anyway.